# SDR ASAA0944320

- Difficulty date: January 2, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378352
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT ON RT HORIZ STAB LE STA 181.  REMOVED DAMAGED AREA OF SKIN FABRICATED AND INSTALLED REPAIR SKIN SPLICE PLATE B737 400 SRM 55 10 01 REPAIR 12 FIG 204.
